- -

Continuous maps in the Bohr Topology

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Continuous maps in the Bohr Topology

Show full item record

Dikranjan, D. (2001). Continuous maps in the Bohr Topology. Applied General Topology. 2(2):237-272. doi:10.4995/agt.2001.2153.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82012

Files in this item

Item Metadata

Title: Continuous maps in the Bohr Topology
Author:
Issued date:
Abstract:
[EN] The Bohr topology of an Abelian group G is the initial topology on G with respect to the family of all homomorphisms of G into the circle group. The group G equipped with the Bohr topology is denoted by G#. It was an ...[+]
Subjects: Bohr topology , Ramsey theorem
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2001.2153
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2001.2153
Thanks:
Work partially supported by the Research Grant of MURST "Nuove prospettive nella teoria degli anelli, dei moduli e dei gruppi abeliani" 2000
Type: Artículo

This item appears in the following Collection(s)

Show full item record